Does the contraceptive pill cause depression?

Does the contraceptive pill cause depression?
 

"At last!" "Elated." "Really? This is only now becoming common knowledge?"
Sighs of relief and growls of frustration were among the online reactions from around the world to the Danish study, published last week, which found that women on the contraceptive pill were more likely to be diagnosed with depression.
Researchers at the University of Copenhagen studied the health records of more than a million Danish women aged between 15 and 34, in one of the largest studies to date.
They found that those on the combined pill - which contains the hormones oestrogen... read more

 
4 October 2016 in World News, Views: 28
Source: BBC
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31